# SDR SWAA2019121839786

- Difficulty date: December 7, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,291 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 149A8110
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT REMOVABLE BULKHEAD LOWER SUPPORT FRAME CORRODED IN SEVERAL AREAS TOP SKIN AT BS. 947.5, BETWEEN RBL 21 AND LBL 9.    / R&R SUPPORT ANGLE IAW SRM & DWG.
